# SDR FDEA202208152598

- Difficulty date: August 15, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Bs 1701 L48r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT STA 1701 LONG 48R HAS EXFOLIATION (LOOK UNDER/MARKED) NSTALLED NEW LONGERON L48R BETWEEN STA 1691-1707 AND SPLICE CHANNELS (2) BETWEEN   STA 1681-1701 REF MD11 SRM 51-33-01-0G REPAIR INDENTIFIED AS EA 1-5310-T0370282.PREVIOUSLY   COMPLY ON STEP 17 AND 18 ON JPF FORM. "MAJOR REPAIR" REF. EA 1-5310-T0370282 - TITLE: FUSELAGE -   MAINFRAME - AFT INTERMEDIATE FUSELAGE - LONGERON L-48L SPLICE REPAIR AT STA 1691 &   LONGERON L-48R SPLICE REPAIR AT STA 1691 AND  STA 1651.
